| Model Number |
Z-800W |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the device to arrive.
Event or Problem Description
The user reported that pump was over-infusing."pump did not infuse correctly.Approximately 30 minutes before the bag was empty.Yes pt was involved, the infusion was running into his vein, no injury." no patient injury or harm occurred in this case.
Additional Manufacturer Narrative
The device was tested at the client's site on 07/26/2017 and was found to meet all specifications.The flow rate had a calibration offset of 12% and was changed to 9%, and the final flow rate accuracy deviation was found to be -0.09%, which was within +/-5% specification.Zyno medical was unable to confirm the complaint.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00249).